# SDR SWAA2022081140909

- Difficulty date: August 11, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 64,585 hours, 38,113 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR FOR FORWARD SERVICE DOOR WILL STAY ON GIRT BAR LATCHES WHEN FORWARD SERVICE DOOR IS OPENED. / [01] INSPECTED FWD SERVICE DOOR SLIDE GIRT BAR RETAINER CLIPS; NO DEFECTS NOTED PER AMM 25-66-01.
